# SDR SWAA2022040590261

- Difficulty date: April 1, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 58,219 hours, 34,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH CABIN EMERGENCY LIGHT BATTERY PACK M1669 FAILS CAPACITY TEST / [01] REMOVED AND REPLACED 1 EACH CABIN EMERGENCY LIGHT BATTERY PACK AT LOCATION M1669 PER AMM 33-51-06 AND ENG DWG 33500005
